# SDR DALA2021021800942

- Difficulty date: February 18, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 64,443 hours, 29,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 13fed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DURING TEST FOUND PSU OXY PANEL 13FED DID NOT OPEN.  CORRECTIVE ACTION: REPACKED MASKS.  OPS CK GOOD.
